Alert archive / Tennessee / Flash Flood Watches in 2013

Flash Flood Watch 2, NWS Nashville, TN

April 27, 201339 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at Apr 27, 2013, 3:06 PM CDT for 39 counties in Tennessee. It took effect at Apr 27, 2013, 4:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2013, 3:06 PM CDT (20:06 UTC)
In effect from
Apr 27, 2013, 4:00 PM CDT
Expired
Apr 28, 2013, 10:00 AM CDT
In force
18 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WGUS64 KOHX 272006
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT SAT APR 27 2013

...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE IN MIDDLE TENNESSEE
TONIGHT AND SUNDAY MORNING...

.A LOW PRESSURE SYSTEM OVER ARKANSAS WILL MOVE EAST TONIGHT AS A
WARM FRONT LIFTS NORTHWARD INTO MIDDLE TENNESSEE. THIS WILL SET
THE STAGE FOR NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH
WILL PRODUCE LOCALLY HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.

TNZ005>011-022>034-056>066-075-077>080-093>095-280300-
/O.NEW.KOHX.FF.A.0002.130427T2100Z-130428T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
306 PM CDT SAT APR 27 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING COUNTIES...BEDFORD...BENTON...CANNON...
   CHEATHAM...CLAY...COFFEE...CUMBERLAND...DAVIDSON...DE KALB... 
  DICKSON...FENTRESS...GILES...GRUNDY...HICKMAN...HOUSTON... 
  HUMPHREYS...JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL... 
  MAURY...MONTGOMERY...OVERTON...PERRY...PICKETT...PUTNAM... 
  ROBERTSON...RUTHERFORD...SMITH...STEWART...SUMNER... 
  TROUSDALE...VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON 
  AND WILSON. 

* THROUGH SUNDAY MORNING

* THUNDERSTORMS WILL LIKELY MOVE OVER THE SAME AREA TONIGHT AND
  SUNDAY MORNING AND RESULT IN SEVERAL MORE INCHES OF ADDITIONAL
  RAINFALL. AN ADDITIONAL ONE TO TWO INCHES WITH LOCALLY HIGHER
  AMOUNTS IS POSSIBLE IN MIDDLE TENNESSEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
BOYD
2 follow-up statements
775 
WGUS64 KOHX 280222
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
922 PM CDT SAT APR 27 2013

...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE IN MIDDLE TENNESSEE...

.A LOW PRESSURE SYSTEM WILL CROSS THE AREA TONIGHT AND SUNDAY AS
ABUNDANT MOISTURE MOVES IN FROM THE SOUTH. THIS WILL SET THE
STAGE FOR NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL
PRODUCE LOCALLY HEAVY RAINFALL AND FLASH FLOODING.

TNZ005>011-022>034-056>066-075-077>080-093>095-281500-
/O.CON.KOHX.FF.A.0002.000000T0000Z-130428T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
922 PM CDT SAT APR 27 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  COUNTIES...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY... 
  COFFEE...CUMBERLAND...DAVIDSON...DE KALB...DICKSON... 
  FENTRESS...GILES...GRUNDY...HICKMAN...HOUSTON...HUMPHREYS... 
  JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL...MAURY... 
  MONTGOMERY...OVERTON...PERRY...PICKETT...PUTNAM...ROBERTSON... 
  RUTHERFORD...SMITH...STEWART...SUMNER...TROUSDALE...VAN 
  BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. 

* THROUGH SUNDAY MORNING

* RECENT RAINFALL HAS CAUSE SATURATED SOILS AND HIGH WATER LEVELS
  ON SMALL STREAMS ACROSS THE MID STATE. THUNDERSTORMS THIS
  SATURDAY EVENING HAVE ALREADY PRODUCED FLASH FLOODING OVER PARTS
  OF NORTHWEST MIDDLE TENNESSEE. MORE THUNDERSTORMS ARE EXPECTED
  TO DEVELOP AND MOVE ACROSS THE ENTIRE MID STATE THROUGH THE
  NIGHT AND INTO SUNDAY MORNING. SOME OF THESE STORMS WILL PRODUCE
  VERY HEAVY DOWNPOURS. SOME LOCATIONS COULD SEE SEVERAL INCHES OF
  RAINFALL...CAUSING FLASH FLOODING IN SOME AREAS...ESPECIALLY
  ALONG SMALL STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

13
098 
WGUS64 KOHX 280922
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
422 AM CDT SUN APR 28 2013

...HEAVY RAINFALL AND FLASH FLOODING CONTINUES TO BE POSSIBLE IN
MIDDLE TENNESSEE...

.AS A LOW PRESSURE SYSTEM CONTINUES TO MOVE ACROSS THE AREA THIS
MORNING...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
CONTINUE ACROSS MID STATE FOR LOCATIONS EAST OF INTERSTATE
65...WITH A CONTINUED POTENTIAL OF SOME LOCALLY HEAVY RAINFALL
THAT COULD RESULT IN FLASH FLOODING.

TNZ005>008-022>027-056>060-093>095-281030-
/O.CAN.KOHX.FF.A.0002.000000T0000Z-130428T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
WAYNE-LAWRENCE-GILES-
422 AM CDT SUN APR 28 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR LOCATIONS ALONG AND WEST OF INTERSTATE 65
HAS BEEN CANCELLED AS RAINFALL HAS MOVED EAST OF THIS AREA.

$$

TNZ009>011-028>034-061>066-075-077>080-281500-
/O.CON.KOHX.FF.A.0002.000000T0000Z-130428T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
422 AM CDT SUN APR 28 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  COUNTIES...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND...DE 
  KALB...FENTRESS...GRUNDY...JACKSON...MACON...MARSHALL... 
  OVERTON...PICKETT...PUTNAM...RUTHERFORD...SMITH...TROUSDALE... 
  VAN BUREN...WARREN...WHITE AND WILSON. 

* UNTIL 10 AM CDT THIS MORNING

* RECENT RAINFALL HAS CAUSED SATURATED SOILS AND HIGH WATER LEVELS
  ON SMALL STREAMS ACROSS THE MID STATE. WITH THE POTENTIAL OF
  SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING FOR
  LOCATIONS EAST OF INTERSTATE 65...ANY HEAVY RAINFALL ASSOCIATED
  WITH THESE SHOWERS AND THUNDERSTORMS COULD PRODUCED LOCALIZED
  FLASH FLOODING THROUGH THE MID MORNING HOURS. SOME LOCATIONS
  COULD CONTINUE TO EXPERIENCE STORMS THAT WILL PRODUCE VERY HEAVY
  DOWNPOURS...RESULTING IN FLASH FLOODING IN SOME AREAS...ESPECIALLY
  ALONG SMALL STREAMS.

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
31

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Apr 27, 1:01 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 27, 1:01 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
101 PM CDT SAT APR 27 2013

.DISCUSSION...
...COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE...

SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON
FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z
AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT
THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN
MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD
INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME
SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH
MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE
TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO
DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE
EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED
SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS
AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE
AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG
TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND
DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE
TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY
HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER
MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS
CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS
EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE
PLATEAU ON MONDAY.

WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN
THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP
UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN
LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE
SHORTER TERM.

BOYD

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      60  73  52  75 /  80  50  10  10
CLARKSVILLE    57  71  48  77 /  80  40  05  05
CROSSVILLE     56  69  51  70 /  80  70  30  20
COLUMBIA       60  74  53  76 /  80  50  10  10
LAWRENCEBURG   59  73  52  77 /  80  50  20  10
WAVERLY        58  71  49  77 /  80  40   0  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BOYD
Hazardous weather outlook, Apr 27, 5:02 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
502 AM CDT SAT APR 27 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-281015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
502 AM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WESTERN MIDDLE
TENNESSEE...GENERALLY ALONG AND SOUTH OF A LINE FROM DOVER TO
PULASKI.

WIDESPREAD LIGHT TO MODERATE RAIN WITH A FEW THUNDERSTORMS WILL
CONTINUE THROUGH THE MORNING BEFORE DIMINISHING IN THE AFTERNOON.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS
AFTERNOON INTO TONIGHT AND SPREAD ACROSS MIDDLE TENNESSEE AS A
SURFACE LOW TRACKS TO THE NORTH OF THE REGION. CONDITIONS APPEAR
FAVORABLE FOR A FEW STORMS TO BE SEVERE IN THE SLIGHT RISK
AREA...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN
ISOLATED TORNADO CANNOT BE RULED OUT BUT THE THREAT APPEARS LOW.

HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE WITH
THUNDERSTORM ACTIVITY LATER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY BEFORE
DIMINISHING BY SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TODAY
THROUGH SUNDAY WILL RANGE FROM 1 TO 2 INCHES NORTH OF I-40 TO 2 TO
3 INCHES SOUTH OF I-40. SOME LOCATIONS MAY RECEIVE UP TO 4 INCHES
OF RAINFALL...WHICH MAY RESULT IN SOME LOCALIZED FLOODING.
SOME SECONDARY RIVERS ACROSS MIDDLE TENNESSEE MAY RISE INTO
ACTION STAGE...INCLUDING THE DUCK AND BUFFALO RIVERS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED SATURDAY
AFTERNOON INTO SATURDAY NIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

In the hours before

Local storm report, Apr 27, 1:22 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
122 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLOOD            1 E LA VERGNE           36.00N  86.56W
04/27/2013                   RUTHERFORD         TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS HOME INUNDATED BY WATERS FROM
            MILL CREEK. FAMILY HAS EVACUATED THE HOME AT 166B DEER
            DRIVE. OTHER HOMES IN THE VICINITY OF DEER DRIVE...
            TAYLOR DRIVE... AND APPLE DRIVE ARE ALSO REPORTING WATER
            ENCROACHING ON HOMES. WATER WAS RECEDING AT TIME OF
            REPORT.

&&

EVENT NUMBER OHX1300353

TB12
Local storm report, Apr 27, 1:44 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
144 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            3 SSW ANTIOCH           36.02N  86.69W
04/27/2013                   DAVIDSON           TN   FACEBOOK

            RECEIVED A PHOTO OF FLOODING OCCURING ALONG MILL CREEK
            AT CULBERTSON ROAD. THE ROAD WAS IMPASSABLE AT 1PM.

&&

EVENT NUMBER OHX1300354

TB12
Local storm report, Apr 27, 1:46 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
146 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     FLOOD            2 WSW ANTIOCH           36.05N  86.70W
04/27/2013                   DAVIDSON           TN   TWITTER

            FIELDS AT LIGHTHOUSE CHRISTIAN BALL PARK AS WELL AS THE
            FAMILY FUN CENTER NEAR OLD HICKORY BLVD AND BELL ROAD.

&&

EVENT NUMBER OHX1300355

TB12
Local storm report, Apr 27, 2:09 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     FLASH FLOOD      2 NW BRENTWOOD          36.02N  86.81W
04/27/2013                   WILLIAMSON         TN   TWITTER

            TSPOTTER REPORT OF OWL CREEK FLOODING WALLER ROAD. THE
            CREEK WAS RUNNING OVER DRIVEWAYS ALONG WALLER ROAD.

&&

EVENT NUMBER OHX1300356

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 12:38 PM CDTRiver Flood AdvisoryOHXDavidson6 hr
Apr 27, 12:56 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 12:56 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 1:13 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson3 hr
Apr 27, 1:47 PM CDTRiver Flood WarningOHXDavidson62 min
Apr 27, 4:04 PM CDTRiver Flood AdvisoryOHXHickman9 hr
Apr 27, 5:54 PM CDTFlash Flood Warning EmergencyOHXBenton, Dickson, Houston, Humphreys, Montgomery, Stewart6 hr
Apr 27, 6:19 PM CDTSpecial Weather StatementOHXBenton26 min
Apr 27, 6:49 PM CDTSpecial Weather StatementOHXHouston41 min
Apr 27, 6:52 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys23 min

Nearby

Flash Flood Watches in Tennessee, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.